zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodic solutions for a semi-ratio-dependent predator-prey system with delays on time scales. (English) Zbl 1248.34140
Summary: This paper is devoted to the existence of periodic solutions for a semi-ratio-dependent predator-prey system with time delays on time scales. With the help of a continuation theorem based on coincidence degree theory, we establish necessary and sufficient conditions for the existence of periodic solutions. Our results show that for the most monotonic prey growth such as the logistic, the Gilpin, and the Smith growth, and the most celebrated functional responses such as the Holling type, the sigmoidal type, the Ivlev type, the Monod-Haldane type, and the Beddington-DeAngelis type, the system always has at least one periodic solution. Some known results are shown to be special cases of the present paper.

MSC:
34N05Dynamic equations on time scales or measure chains
92D25Population dynamics (general)
34C25Periodic solutions of ODE
WorldCat.org
Full Text: DOI
References:
[1] X. Ding and J. Jiang, “Multiple periodic solutions in generalized Gause-type predator-prey systems with non-monotonic numerical responses,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 2819-2827, 2009. · Zbl 1179.34090 · doi:10.1016/j.nonrwa.2008.08.012
[2] Y. Li and Y. Kuang, “Periodic solutions in periodic state-dependent delay equations and population models,” Proceedings of the American Mathematical Society, vol. 130, no. 5, pp. 1345-1353, 2002. · Zbl 0994.34059 · doi:10.1090/S0002-9939-01-06444-9
[3] G. Liu and J. Yan, “Existence of positive periodic solutions for neutral delay Gause-type predator-prey system,” Applied Mathematical Modelling, vol. 35, no. 12, pp. 5741-5750, 2011. · Zbl 1256.34069 · doi:10.1016/j.apm.2011.05.006
[4] X. Tang and X. Zou, “On positive periodic solutions of Lotka-Volterra competition systems with deviating arguments,” Proceedings of the American Mathematical Society, vol. 134, no. 10, pp. 2967-2974, 2006. · Zbl 1101.34056 · doi:10.1090/S0002-9939-06-08320-1
[5] Z. Zhang and J. Luo, “Multiple periodic solutions of a delayed predator-prey system with stage structure for the predator,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4109-4120, 2010. · Zbl 1205.34111 · doi:10.1016/j.nonrwa.2010.03.015
[6] X. Chen, “Periodicity in a nonlinear discrete predator-prey system with state dependent delays,” Nonlinear Analysis: Real World Applications, vol. 8, no. 2, pp. 435-446, 2007. · Zbl 1152.34367 · doi:10.1016/j.nonrwa.2005.12.005
[7] W.-T. Li and H.-F. Huo, “Positive periodic solutions of delay difference equations and applications in population dynamics,” Journal of Computational and Applied Mathematics, vol. 176, no. 2, pp. 357-369, 2005. · Zbl 1068.39013 · doi:10.1016/j.cam.2004.07.024
[8] X. Ding and J. Jiang, “Periodicity in a generalized semi-ratio-dependent predator-prey system with time delays and impulses,” Journal of Mathematical Analysis and Applications, vol. 360, no. 1, pp. 223-234, 2009. · Zbl 1185.34121 · doi:10.1016/j.jmaa.2009.06.048
[9] X. Ding and J. Jiang, “Positive periodic solutions for a generalized two-species semi-ratio-dependent predator-prey system in a two-path environment,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 361-369, 2010. · Zbl 1201.34062 · doi:10.1016/j.mcm.2010.03.004
[10] X. Ding, C. Lu, and M. Liu, “Periodic solutions for a semi-ratio-dependent predator-prey system with nonmonotonic functional response and time delay,” Nonlinear Analysis: Real World Applications, vol. 9, no. 3, pp. 762-775, 2008. · Zbl 1152.34046 · doi:10.1016/j.nonrwa.2006.12.008
[11] X. Liu, “A note on periodic solutions for semi-ratio-dependent predator-prey systems,” Applied Mathematics-A Journal of Chinese Universities Series B, vol. 25, no. 1, pp. 1-8, 2010. · Zbl 1224.92038 · doi:10.1007/s11766-010-2106-3
[12] X. Liu and L. Huang, “Periodic solutions for impulsive semi-ratio-dependent predator-prey systems,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 3266-3274, 2009. · Zbl 1187.34091 · doi:10.1016/j.nonrwa.2008.10.022
[13] Q. Wang, M. Fan, and K. Wang, “Dynamics of a class of nonautonomous semi-ratio-dependent predator-prey systems with functional responses,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 443-471, 2003. · Zbl 1029.34042 · doi:10.1016/S0022-247X(02)00718-7
[14] M. Fan and Q. Wang, “Periodic solutions of a class of nonautonomous discrete time semi-ratio-dependent predator-prey systems,” Discrete and Continuous Dynamical Systems B, vol. 4, no. 3, pp. 563-574, 2004. · Zbl 1100.92064 · doi:10.3934/dcdsb.2004.4.563
[15] M. Fazly and M. Hesaaraki, “Periodic solutions for a discrete time predator-prey system with monotone functional responses,” Comptes Rendus Mathématique, vol. 345, no. 4, pp. 199-202, 2007. · Zbl 1122.39005 · doi:10.1016/j.crma.2007.06.021
[16] X. Liu, “A note on the existence of periodic solutions in discrete predator-prey models,” Applied Mathematical Modelling, vol. 34, no. 9, pp. 2477-2483, 2010. · Zbl 1195.39004 · doi:10.1016/j.apm.2009.11.012
[17] M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. · Zbl 0978.39001 · doi:10.1007/978-1-4612-0201-1
[18] M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. · Zbl 1025.34001 · doi:10.1007/978-0-8176-8230-9
[19] M. Bohner, M. Fan, and J. Zhang, “Existence of periodic solutions in predator-prey and competition dynamic systems,” Nonlinear Analysis: Real World Applications, vol. 7, no. 5, pp. 1193-1204, 2006. · Zbl 1104.92057 · doi:10.1016/j.nonrwa.2005.11.002
[20] X. Ding, J. Hao, and C. Liu, “Multiple periodic solutions for a delayed predator-prey system on time scales,” World Academy of Science, Engineering and Technology, vol. 60, pp. 1532-1537, 2011.
[21] M. Fazly and M. Hesaaraki, “Periodic solutions for a semi-ratio-dependent predator-prey dynamical system with a class of functional responses on time scales,” Discrete and Continuous Dynamical Systems B, vol. 9, no. 2, pp. 267-279, 2008. · Zbl 1149.34029
[22] Y. Li and H. Zhang, “Existence of periodic solutions for a periodic mutualism model on time scales,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 818-825, 2008. · Zbl 1146.34326 · doi:10.1016/j.jmaa.2008.02.002
[23] Z. Zeng, “Periodic solutions for a delayed predator-prey system with stage-structured predator on time scales,” Computers & Mathematics with Applications, vol. 61, no. 11, pp. 3298-3311, 2011. · Zbl 1222.34106 · doi:10.1016/j.camwa.2011.04.025
[24] J. Zhang, M. Fan, and H. Zhu, “Periodic solution of single population models on time scales,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 515-521, 2010. · Zbl 1201.34149 · doi:10.1016/j.mcm.2010.03.048
[25] L. Zhang, H.-X. Li, and X.-B. Zhang, “Periodic solutions of competition Lotka-Volterra dynamic system on time scales,” Computers & Mathematics with Applications, vol. 57, no. 7, pp. 1204-1211, 2009. · Zbl 1186.34129 · doi:10.1016/j.camwa.2009.01.019
[26] K. Zhuang, “Periodicity for a semi-ratio-dependent predator-prey system with delays on time scales,” International Journal of Difference Equations, vol. 4, no. 2, pp. 273-281, 2009.
[27] R. E. Gaines and J. L. Mawhin, Coincidence Degree and Nonlinear Differential Equations, Springer, Berlin, Germany, 1977. · Zbl 0339.47031